# SDR SWAA2017051613716

- Difficulty date: May 1, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 54,673 hours, 31,871 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL SPAR VERTICAL PRESSURE WEB CRACKED AT BS 663, RBL 41.  REPAIRED WEB PER SRM.
